# SDR COM60431

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1393211
- Condition: Failed
- Location: Lt Windshield
- Part time: 1,089 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HEAT FAILED.  SWAPPED OVERTEMP SENSOR LEADS TO SPARE SENSOR.
